# SDR RYN2004F00001

- Difficulty date: February 21, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527EA5
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THERE WAS A LOUD BANG AND ECAM WARNING INDICATED EGT OVERTEMP ON NR 2 ENGINE.  ECAM PROCEDURES FOLLOWED AND EMERGENCY DECLARED.  AIRCAFT RETURNED, AND LANDED WITHOUT INCIDENT.
